MAUDE Adverse Event Report: CHURCH & DWIGHT CO., INC. TROJAN PLEASURE PACK CONDOMS 12 CT

CHURCH & DWIGHT CO., INC. TROJAN PLEASURE PACK CONDOMS 12 CT
Model Number 2260095302
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report and the information submitted under this report do not constitute an admission that the device or church & dwight co., inc.Or any of its employees caused or contributed to the event described here in or that the event as reported to church & dwight actually occurred.
 
Event or Problem Description
The consumer claims to be an escort and alleges that the trojan condom broke.She states that she now has to find a clinic.This event is reportable based on the allegation of a product malfunction, with the potential exposure to an std.

Brand Name
TROJAN PLEASURE PACK CONDOMS 12 CT
Common Device Name
CONDOM
Manufacturer (Section D)
CHURCH & DWIGHT CO., INC.
500 charles ewing boulevard
ewing NJ 08628
Manufacturer (Section G)
CHURCH & DWIGHT CO., INC.
1851 touchstone drive
south chesterfield VA 23834
Manufacturer Contact
stacey harshaw
469 north harrison street
princeton, NJ 08543
6098067868
MDR Report Key13942494
Report Number2280705-2022-00012
Device Sequence Number17346812
Product Code HIS
UDI-Device Identifier00022600953029
UDI-Public00022600953029
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K912901
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2260095302
Device Lot NumberTT1143B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale